The pseudomonotone stochastic variational inequality problem: Analytical statements and stochastic extragradient schemes

Aswin Kannan, Vinayak V. Shanbhag

Research output: Chapter in Book/Report/Conference proceedingConference contribution

7 Scopus citations

Abstract

Variational inequality problems find wide applicability in modeling a range of optimization and equilibrium problems. We consider the stochastic generalization of such a problem wherein the mapping is pseudomonotone and make two sets of contributions in this paper. First, we provide sufficiency conditions for the solvability of such problems that do not require evaluating the expectation. Second, we consider an extragradient variant of stochastic approximation for the solution of such problems and under suitable conditions, show that this scheme produces iterates that converge in an almost-sure sense.

Original languageEnglish (US)
Title of host publication2014 American Control Conference, ACC 2014
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages2930-2935
Number of pages6
ISBN (Print)9781479932726
DOIs
StatePublished - Jan 1 2014
Event2014 American Control Conference, ACC 2014 - Portland, OR, United States
Duration: Jun 4 2014Jun 6 2014

Publication series

NameProceedings of the American Control Conference
ISSN (Print)0743-1619

Other

Other2014 American Control Conference, ACC 2014
CountryUnited States
CityPortland, OR
Period6/4/146/6/14

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this

Kannan, A., & Shanbhag, V. V. (2014). The pseudomonotone stochastic variational inequality problem: Analytical statements and stochastic extragradient schemes. In 2014 American Control Conference, ACC 2014 (pp. 2930-2935). [6859377] (Proceedings of the American Control Conference). Institute of Electrical and Electronics Engineers Inc.. https://doi.org/10.1109/ACC.2014.6859377